# SDR YV3R2019060620116

- Difficulty date: June 5, 2019
- Submitted: June 6, 2019
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: JGE03
- Make and model: Robsin R44RAVENII
- Aircraft serial: 14064
- Aircraft time: 47 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 14924HTH
- Part serial: H4C081608
- Condition: Intermittent
- Location: Engine
- Part time: 47 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED STARTER ASSEMBLY P/N: 149-24HT/H IS INTERMITTENT.
